# SDR CALA2014052300651

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N530048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MAIN DECK FLOOR AFT GALLEY STATION 1720 UNDER SCUPPER, BL0 TO RBL 70, SDR FORM ATTACHED.  REMOVED CORROSION ON STATION 1720 BETWEEN RBL 30" & LBL 30" IAW SRM 51-40-02.  FOUND OUT OF LIMITS & INSTALLED REPAIR SPLICES & A WEB REPAIR AT MAIN DECK AFT STATION 1720 BETWEEN RBL 30" TO LBL 30" IAW PRES 2007144-37 & ECRA 5100-02519, REPAIR SPLICE .0 80" 2024T3 69.5"X5", PO1254552, 2 SMALL DOUBLERS 2024T3 .080".
